# SDR QXEA2020082400253

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 9,062 hours, 5,391 cycles
- System (JASC): 5241 · Galley Doors
- Part: Indicator
- Condition: Inaccurate
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK NOTED THAT WHEN SOFTLY PRESSURE ARMING R2 AFT SERVICE DOOR RED INDICATION IS FULL IN WINDOW, WHEN NORMAL PRESSURE ARMING R2 DOOR RED INDICATION TAB OVERCLOCKS THE VIEWING WINDOW SHOWING HALF RED.  VERIFIED R2 DOOR GIRT BAR ENGAGED THE SAME AMOUNT WITH BOTH "SOFT" AND NORMAL PRESSURE APPLIED TO ARMING HANDLE. TEMPORARILY REMOVED AFT GIRT BAR (REF. E175 AMM 52-42-41-000-801-A) AND ADJUSTED FLAG TO BE RED DURING BOTH STYLES OF DOOR ARMING (52-42-00-820-801-A). REINSTALLED GIRT BAR AND REMOVED EES SAFETY PIN (52-42-41-400-801-A).
